# SDR ASAA2020081833032

- Difficulty date: July 31, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N629VA
- Make and model: Airbus A320-214
- Aircraft serial: 3037
- Aircraft time: 45,956 hours, 16,867 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: E5347042620000
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT STRINGER HAD CORROSION AT FR 56-57 STRINGER 43L.  GROUNDED - YES.  ACCOMPLISHED SPLICE REPAIR OF AFT CARGO COMPT STRINGER 43L AT FR 56-57, IAW EA A320-53EA-00614.
